# SDR 98FDEA00138

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 65175302
- Condition: Damaged
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING FASTENERS IN RT SIDE OF FUSELAGE OF NR 2 ENGINE AT BS 1342 BETWEEN RAIN GUTTER AND ACCESS PANEL.  *S/D*  REMOVED DAMAGED SECTION OF SKIN BS 1328 TO 1342, STR 20 RT TO STR 27 RT PER FED-EX SRM 53-30-3 FIG 15A.  FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS PER FED-EX SRM 53-30-3 FIG 15A.
